# SDR SWAA2022060807744

- Difficulty date: May 13, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON VAPOR BARRIER ( WEB) LOCATED ON BS 663 AT RBL 41 AND WL 163 LOWER FUSELAGE 2022-283870 / [01] TOOL USED CALIPER P/N 500-197-30; S/N A21041924; DUE DATE: 01-SEP-22.;[02] TOOL USED SCALE P/N CL5000; S/N AE-39087; DUE DATE: 07-JUL-22.;[03] PERFORMED AN INTERIM REPAIR ON VAPOR BARRIER ( WEB) LOCATED ON BS 663 AT RBL 41 AND WL 163 LOWER FUSELAGE AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2; PARAGRAPHS 1.A;C; 2.C. AND 6. SEE INDIVIDUAL SIGNOFFS BELOW;[04] PERFORMED AN INTERIM REPAIR ON VAPOR BARRIER ( WEB) LOCATED ON BS 663 AT RBL 41 AND WL 163 LOWER FUSELAGE AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2; PARAGRAPHS 1.A;C; 2.C. AND 6. RII VERIFIED
